# SDR 98ZZZX1264

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010336005
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DRIVE LINK ASSY WITH EXCESSIVE PLAY AT TWO PLACES.  SEE BELL MM L-3 FIG 62-21.  ON TEAR DOWN, FOUND BEARINGS AND SPACERS WORN BEYOND LIMITS.  TOTAL TIME OF PARTS, LESS THAN 1,000 HRS/1 YEAR SINCE REPLACEMENT.
